# SDR UALA2010081903042

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 69,247 hours, 21,884 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: FSW530203406
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT 15 THROUGH 20 ABC DO NOT ILLUMINATE.  SWAPPED INVERTER NO HELP, BATT ON ORDER.  INSTALLED NEW PWR SUPPLY- NO HELP. SHORT IN SYS DUE TO SEAT-TO-SEAT CABLE BEING BOLTED DOWN UNDER ROW 19'S SEAT TRACK. SEATS AT ROW 19 NEED TO BE REMOVED SO CABLE CAN BE FIXED OR REPLACED.  REMOVED SEAT ROW 19 ABC. EMERGENCY LIGHT CONNECTORS DISCONNECTED FROM SEATS FROM ROW 15 THRU 20 FOR TS.  REMOVED BROKEN WIRE, REINSTALLED ROW.  WIRE HARNESS SHOP REPAIRED BROKEN WIRE IN HARNESS.  REPAIRED HARNESS, REINSTALLED, CHECKS GOOD.  RECONNECTED CONNECTORS, CHECKS GOOD. FLOOR PANEL HAD BEEN REMOVED AT ROW 20 FOR TS. SECURED FLOOR PANEL.
